MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; PISTON SYRINGE
Catalog Number 309597
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd integra needle was clogged/blocked.The following information was provided by the initial reporter: "the patient is advising that injection did not work today.The patient stated that the medication would no pass through the needle and eventually came out of the top of the syringe instead and did not inject through the needle.The patient will use other vial from kit for dose today.No additional information provided.".
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
Material#: 309597, batch#: 2263232.It was reported by the customer that the patient is advising that injection did not work today.The patient stated that the medication would no pass through the needle and eventually came out of the top of the syringe instead and did not inject through the needle.The patient will use other vial from kit for dose today.No additional information provided.Verbatim: rcc received a complaint via email.Email(s) attached.External evaluation is required for xxx tw (b)(4) ¿ defective device product: gattex bd plastic dosing syringe (1 ml) with needle attached (26g, 5/8 inch) bd syringe lot number(s): 2263232.The patient is advising that injection did not work today.The patient stated that the medication would no pass through the needle and eventually came out of the top of the syringe instead and did not inject through the needle.The patient will use other vial from kit for dose today.No additional information provided.Status: requesting external evaluation.Country of origin: united states.Sample / photo availability: no sample or photos were provided to xxx.Ae: no ae reported.Patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.No additional information provided.Inv due by: (b)(6) 2023.

Brand Name
BD INTEGRA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18166905
Report Number1213809-2023-01290
Device Sequence Number12581609
Product Code FMF
UDI-Device Identifier30382903095972
UDI-Public(01)30382903095972
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309597
Device Lot Number2263232
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date11/18/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown